MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Use of Device Problem (1670)
Health Effect - Clinical Code Death (1802)
Date of Event 07/23/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device would not function.No further information was available.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also updating information submitted on the initial medwatch report.Please reference event section and device code.Evaluation results: the device was not returned to zoll medical corporation for evaluation.Instead, the customer provided the incident log and full disclosure log from the reported event.Review of the incident logs showed that the device was successfully charged 4 times during the event.The first charge was held for 60 seconds before the energy was internally discharged.The logs available for review are not able to indicate if the users were attempting to shock during this time.The rest of the charges all resulted in successful shocks to the patient.The subsequent shocks indicate that the device was capable of providing therapy during this event.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device was unable to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8889163
Report Number1220908-2019-02261
Device Sequence Number10821345
Product Code MKJ
UDI-Device Identifier00847946002374
UDI-Public00847946002374
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K060559/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;